CureZone   Log On   Join
Vitamin C Irritates Prostate, Candida Problem
 
Hartford_x Views: 2,205
Published: 14 years ago
 

Vitamin C Irritates Prostate, Candida Problem


I have been put on a new diet and supplements for a Candida Overgrowth. VItamin C has always inflamed my prostate and the new program wants me to take high dosages. When I started the C, my prostate became severely enflamed again. Any reason it should do that? Supposedly there is a fungal overgrowth in the prostate and the C may be killling it.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.com

0.656 sec, (1)